# SDR AALA202311205220

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A320*
- Aircraft serial: 6214
- Aircraft time: 29,884 hours, 12,151 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M18789
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 6,174 hours, 2,772 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE IS HITTING THE FUUSELAGE WHEN DOOR IS OPENED. REPLACED SLIDE PER TASK CARD 26L00025010.
